| Catalog Number |
CAT02462 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that during the procedure when the cinchlock ss anchor was deployed in the joint space the wire that goes through the center of the anchor did not disengage as normal.The entire length of the wire was left in the patient¿s joint at first and the inner peek component of the anchor was loose.The surgeon had to work to remove the inner component, and wire together.
Event or Problem Description
Additional Manufacturer Narrative
It was reported the device was thrown out during the case.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: pull wire remaining in the anchor.Probable root cause: application: user unfamiliarity with device.The reported failure mode will be monitored for future reoccurrence.